Jump to content
Important Survey - Please Participate ×

SSRI Discontinuation Syndrome?


[2b...]

Recommended Posts

[2b...]
I was hoping for some insight. Back in April I was prescribed the devil med, Clonazepam-didn't realize at the time it was a benzo; should have done research. Once I did know, I returned to my pcp and asked for something to help me come off the benzo so he prescribed Escitalopram (something I'd had success with in the past). This go round-had horrible mood swings, crying incessantly so after a week he stopped me. After that, I goofily decided to try and lower my Clonazepam myself; went from 1 1/2mg to 1 to .5....really screwed up my brain and didn't know any better; had terrible foggy/dp/dr...thought I was going insane so took myself to another pcp; one who knew me for the longest. She too prescribed Escitalopram and pushed me to get to 40mg. I tried and did get there after weeks of suffering through it-hoping to get to that light of anxiety-free living and so I could begin my taper. As I was only worse, decided to see a psych; he lowered my Escit to 10mg from the 40 and added Buspar. The symptoms persisted; felt a little better but not back to my normal. He was not a very nice man; would not hear me when I complained that it wasn't working; also felt the Buspar was making my heart run fast...He told me to stop the Escitalopram for a week and see what happens...I did as well as the Buspar...CT by doctor...left him and now have a better pcp, but still having these horrible symptoms...My question...is this withdrawal I'm experiencing from the cessation of ssri (brain fog, crying hysterically, just off)...and will there be an end from this? I haven't brought my Clonazepam down yet; still perched at .5...afraid to for fear I'll get worse...
Link to comment
Share on other sites

×
×
  • Create New...